# SDR 0100523207

- Difficulty date: February 16, 2001
- Submitted: February 22, 2001
- Operation: Air carrier
- Aircraft: N307US
- Make and model: Airbus A320-211
- Aircraft serial: 106
- Aircraft time: 35,522 hours, 15,491 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: D3247002302300
- Condition: Leaking
- Location: Rt Mlg Ww
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

DURING CRUISE, RECEIVED HYD Y RSVR LO LVL MESSAGE.  FOLLOWED COM PROCEDURES, CONTINUED TO FINAL DESTINATION, AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED HYDRAULIC LINE BETWEEN THE AUTO BRAKE SELECTOR AND PARK BRAKE VALVE.  NO OTHER LEAK NOTED.
